# SDR SWAA2015100644625

- Difficulty date: September 30, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 42,151 hours, 24,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL WEB CRACKED, BETWEEN BS 277 - 294.5, BL 0.  R & R WEB IAW SRM & DWG.
